RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Paulauskas, Vygantas I

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 14

Number of views:
This page:1035
Abstract pages:1779
Full texts:816
References:80
E-mail:

http://www.mathnet.ru/eng/person22546
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192010

Publications in Math-Net.Ru
2018
1. Y. Davydov, V. Paulauskas, “Lamperti type theorems for random fields”, Teor. Veroyatnost. i Primenen., 63:3 (2018),  520–544  mathnet  elib; Theory Probab. Appl., 63:3 (2019), 426–446  isi  scopus
2012
2. Yu. Davydov, V. Paulauskas, “A simple approach in limit theorems for linear random processes and fields with continuous time”, Teor. Veroyatnost. i Primenen., 57:4 (2012),  724–743  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 57:4 (2013), 589–606  isi  scopus
2007
3. V. I. Paulauskas, D. Surgailis, “On the rate of approximation in limit theorems for sums of moving averages”, Teor. Veroyatnost. i Primenen., 52:2 (2007),  405–414  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 52:2 (2008), 361–370  isi  scopus
1991
4. V. Bentkus, F. Götze, V. Paulauskas, A. Račkauskas, “The accuracy of Gaussian approximation in Banach spaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 81 (1991),  39–139  mathnet  mathscinet  zmath
1990
5. V. I. Paulauskas, “A note on Gaussian measure of balls in Banach spaces”, Teor. Veroyatnost. i Primenen., 35:4 (1990),  784–787  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:4 (1990), 802–805  isi
1987
6. G. A. Bakštys, V. I. Paulauskas, “On the approximation of distributions of sums of independent Banach-space-valued random elements with infinitely divisible laws”, Dokl. Akad. Nauk SSSR, 293:5 (1987),  1036–1038  mathnet  mathscinet  zmath
1984
7. V. I. Paulauskas, A. Yu. Račkauskas, “Operators of stable type”, Dokl. Akad. Nauk SSSR, 275:2 (1984),  306–309  mathnet  mathscinet  zmath
1982
8. V. I. Paulauskas, “On the distribution density of the norm of a Gaussian vector in a Banach space”, Dokl. Akad. Nauk SSSR, 266:6 (1982),  1301–1302  mathnet  mathscinet  zmath
1980
9. V. I. Paulauskas, “On the central limit theorem in the Banach space $c_0$”, Dokl. Akad. Nauk SSSR, 254:2 (1980),  286–288  mathnet  mathscinet  zmath
1976
10. V. Paulauskas, “On the rate of convergence in the central limit theorem in some Banach spaces”, Teor. Veroyatnost. i Primenen., 21:4 (1976),  775–791  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:4 (1977), 754–769
1974
11. V. I. Paulauskas, “An estimate of the rate of convergence in a multidimensional limit theorem in the case of a stable limit law”, Dokl. Akad. Nauk SSSR, 219:1 (1974),  43–45  mathnet  mathscinet  zmath
1973
12. V. I. Paulauskas, “Some nonuniform estimates in limit theorems of probability theory”, Dokl. Akad. Nauk SSSR, 211:4 (1973),  791–792  mathnet  mathscinet  zmath
1972
13. V. I. Paulauskas, “On concentration functions of random vectors”, Dokl. Akad. Nauk SSSR, 204:4 (1972),  791–794  mathnet  mathscinet  zmath
1971
14. V. I. Paulauskas, “On estimates of the rate of convergence in limit theorems by means of pseudomoments”, Dokl. Akad. Nauk SSSR, 199:1 (1971),  26–29  mathnet  mathscinet  zmath

1983
15. V. I. Paulauskas, “All-Union student mathematical competition”, Uspekhi Mat. Nauk, 38:6(234) (1983),  161  mathnet
1978
16. V. I. Paulauskas, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 23:2 (1978),  477  mathnet  mathscinet; Theory Probab. Appl., 23:2 (1979), 458

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020